# SDR CA090319001

- Difficulty date: March 4, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, FLT CREW REPORTED GEAR DISAGREE WHEN GEAR SELECTED UP AND NOSE GEAR SHOWING NOT UP AND LOCKED (APPROX 15 SECONDS AFTER SELECTING GEAR UP). QRH FOLLOWED, ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  MX FOUND PRIORITY VALVE FAILING TEST IAW AMM 32-30-00. REMOVED AND REPLACED NLG PRIORITY VALVE IAW AMM 32-33-15 AND OPS CHECKED. NO FURTHER DEFECTS NOTED. ACFT RETURNED TO SERVICE.
